Top answers from doctors based on your search:
Disclaimer

can i gain weight after stopping birth control

A 22-year-old female asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
Maybe , maybe not: The only way to see is to go back on the pill, if u don't then u should have a workup to check your thyroid, etc and u can get started on a diet if ev ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Not typically: That is not a typical cause of weight gain. Consider seeing your doctor or a nutritionist who can evaluate you and determine if any testing is needed. ... Read More
A 30-year-old female asked:
Dr. Claudine nandi Lee
Specializes in General Practice
Hi,: Weight gain and battling to lose it is a hard struggle. And the coc- combined oral contraceptive pill is notorious for being associated with this. ALl ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Not so.: Ask for metformin....
1
1 thank
A female asked:
Dr. David Sneid
41 years experience Endocrinology
I don't know: what you mean by "hormonal", but I would not stop midcycle, wait until the end of the current dose cycle.
A 39-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See below: Only if you a) want to get pregnant, or b) use a different form of contraception.
2
2 thanks
A 21-year-old female asked:
Dr. Jane Van Dis
18 years experience Obstetrics and Gynecology
Trya different pill: A few ideas. You may want to try a different birth control pill that doesn't have those side effects. You may also want to try a calorie tracker app ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Carlos Satulovsky
28 years experience Psychiatry
Ask: Ask your dr. Before stopping your treatments, and consider seeing a psychiatrist.
A 29-year-old female asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
If you did better: on Depo provera, yes it could help. Many patients find it makes weight gain worse, by making them more insulin resistant/carb senstive. This may be th ... Read More
A 21-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Unanswerable : Wow. This is a big question that is impossible to answer. There are so many variables...Including the fact that many people do not lose weight and man ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month